# SDR AALA202506103852

- Difficulty date: May 22, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING BTW FR66 TO FR68 AT LEVEL STR 23R AT AFT G ALLEY AREACORROSION SIZE: L= 9.344 INCH, W=0.603 INCH AND D= 0.002 INCH. MAINTENANCE REPLACED CENTER FITTING AND FASTENERS BTW FR 66 TO FR 68 AT LEVEL STR 23RH AT AFT GALLEY AREA I.A.W. A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND DWG D53480505.
